Yusong DU


A Class of 1-Resilient Functions in Odd Variables with High Nonlinearity and Suboptimal Algebraic Immunity
Yusong DU Fangguo ZHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/01/01
Vol. E95-A  No. 1  pp. 417-420
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream ciphersalgebraic attacksBoolean functionsalgebraic immunitynonlinearityresiliency
 Summary | Full Text:PDF